# SDR REXA2016061201201

- Difficulty date: June 12, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE POINT REFUEL STRUCTURE INBD SIDE HAS 2 CHAFES.  R & R PANEL, PN 600-62440-17, TAG B48703 IAW SRM 51-40-11.
